×

On the fractional differential equations with uncertainty. (English) Zbl 1219.34004

Summary: This paper is based on the concept of fuzzy differential equations of fractional order introduced by R. P. Agarwal, V. Lakshmikantham and J. J. Nieto [Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 72, No. 6, 2859–2862 (2010; Zbl 1188.34005)]. Using this concept, we prove some results on the existence and uniqueness of solutions to fuzzy fractional differential equations.

MSC:

34A07 Fuzzy ordinary differential equations
34A08 Fractional ordinary differential equations

Citations:

Zbl 1188.34005
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Oldham, K.B.; Spanier, J., The fractional calculus, (1974), Academic Press New York · Zbl 0428.26004
[2] Samko, S.G.; Kilbas, A.A.; Marichev, O.I., Fractional integrals and derivatives, theory and applications, (1993), Gordon and Breach Sci. Publishers London, New York · Zbl 0818.26003
[3] Miller, K.S.; Ross, B., An introduction to the fractional calculus and fractional differential equations, (1993), A Wiley-Interscience Publication, John Wiley & Sons, Inc. New York · Zbl 0789.26002
[4] Podlubny, I., Fractional differential equations, (1999), Academic Press San Diego · Zbl 0918.34010
[5] Kilbas, A.A.; Srivastava, H.M.; Trujillo, J.J., Theory and applications of fractional differential equations, (2006), Elsevier Science B.V. Amsterdam · Zbl 1092.45003
[6] Lakshmikantham, V.; Leela, S.; Vasundhara Devi, J., Theory of fractional dynamic systems, (2009), Cambridge Academic Publishers Cambridge · Zbl 1188.37002
[7] Ahmad, B.; Nieto, J.J., Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comput. math. appl., 58, 1838-1843, (2009) · Zbl 1205.34003
[8] Araya, D.; Lizama, C., Almost automorphic mild solutions to fractional differential equations, Nonlinear anal., 69, 3692-3705, (2008) · Zbl 1166.34033
[9] Belmekki, M.; Nieto, J.J.; Rodríguez-López, R., Existence of periodic solutions for a nonlinear fractional differential equation, Bound. value probl., 2009, (2009), Art. ID. 324561 · Zbl 1181.34006
[10] Bonilla, B.; Rivero, M.; Rodríguez-Germá, L.; Trujillo, J.J., Fractional differential equations as alternative models to nonlinear differential equations, Appl. math. comput., 187, 79-88, (2007) · Zbl 1120.34323
[11] Chen, M.; Li, D.; Xue, X., Periodic problems of first order uncertain dynamical systems, Fuzzy sets and systems, 162, 67-78, (2011) · Zbl 1214.34003
[12] A.D.R. Choudary, T. Donchev, On Peano theorem for fuzzy differential equations, Fuzzy Sets and Systems, doi:10.1016/j.fss.2011.01.005 (in press). · Zbl 1246.34003
[13] Delbosco, D.; Rodino, L., Existence and uniqueness for a nonlinear fractional differential equation, J. math. anal. appl., 204, 609-625, (1996) · Zbl 0881.34005
[14] Diethelm, K.; Ford, N.J., Analysis of fractional differential equations, J. math. anal. appl., 265, 229-248, (2002) · Zbl 1014.34003
[15] Dubois, D.; Prade, H., Towards fuzzy differential calculus — part 1, Fuzzy sets and systems, 8, 1-17, (1982) · Zbl 0493.28002
[16] Dubois, D.; Prade, H., Towards fuzzy differential calculus — part 2, Fuzzy sets and systems, 8, 105-116, (1982) · Zbl 0493.28003
[17] Dubois, D.; Prade, H., Towards fuzzy differential calculus — part 3, Fuzzy sets and systems, 8, 225-234, (1982)
[18] Chang, Y.-K.; Nieto, J.J., Some new existence results for fractional differential inclusions with boundary conditions, Math. comput. modelling, 49, 605-609, (2009) · Zbl 1165.34313
[19] Lakshmikantham, V., Theory of fractional functional differential equations, Nonlinear anal., 69, 3337-3343, (2008) · Zbl 1162.34344
[20] Lakshmikantham, V.; Leela, S., Nagumo-type uniqueness result for fractional differential equations, J. nonlinear anal., 71, 7-8, 2886-2889, (2009) · Zbl 1177.34003
[21] Lakshmikanthama, V.; Vatsala, A.S., Basic theory of fractional differential equations, Nonlinear anal., 69, 2677-2682, (2008) · Zbl 1161.34001
[22] Lakshmikantham, V.; Vatsala, A.S., General uniqueness and monotone iterative technique for fractional differential equations, Appl. math. lett., 21, 8, 828-834, (2008) · Zbl 1161.34031
[23] Nieto, J.J.; Rodríguez-López, R.; Georgiou, D.N., Fuzzy differential systems under generalized metric spaces approach, Dyn. syst. appl., 17, 1-24, (2008) · Zbl 1168.34005
[24] Nieto, J.J., Maximum principles for fractional differential equations derived from Mittag-Leffler functions, Appl. math. lett., 23, 1248-1251, (2010) · Zbl 1202.34019
[25] Shuqin, Z., Monotone iterative method for initial value problem involving Riemann Liouville fractional derivatives, Nonlinear anal., 71, 2087-2093, (2009) · Zbl 1172.26307
[26] Puri, M.L.; Ralescu, D.A., Differentials for fuzzy functions, J. math. anal. appl., 91, 552-558, (1983) · Zbl 0528.54009
[27] Puri, M.L.; Ralescu, D.A., Fuzzy random variables, J. math. anal. appl., 114, 409-422, (1986) · Zbl 0592.60004
[28] Kaleva, O., A note on fuzzy differential equations, Nonlinear anal., 64, 895-900, (2006) · Zbl 1100.34500
[29] Lakshmikantham, V.; Mohapatra, R.N., Theory of fuzzy differential equations and inclusions, (2003), Taylor & Francis London · Zbl 1072.34001
[30] Khastan, A.; Nieto, J.J., A boundary value problem for second order fuzzy differential equations, Nonlinear anal., 72, 3583-3593, (2010) · Zbl 1193.34004
[31] Lupulescu, V., On a class of fuzzy functional differential equations, Fuzzy sets and systems, 160, 1547-1562, (2009) · Zbl 1183.34124
[32] Xu, J.; Liao, Z.; Nieto, J.J., A class of linear differential dynamical systems with fuzzy matrices, J. math. anal. appl., 368, 54-68, (2010) · Zbl 1193.37025
[33] Yu, J.; Chena, B.; Yua, H.; Gao, J., Adaptive fuzzy tracking control for the chaotic permanent magnet synchronous motor drive system via backstepping, Nonlinear anal.: real world appl., 12, 671-681, (2011) · Zbl 1203.93112
[34] Agarwal, R.P.; Lakshmikantham, V.; Nieto, J.J., On the concept of solution for fractional differential equations with uncertainty, Nonlinear anal., 72, 2859-2862, (2010) · Zbl 1188.34005
[35] Negoita, C.V.; Ralescu, D.A., Applications of fuzzy sets to system analysis, (1975), Birkhauser Basel · Zbl 0326.94002
[36] Seikkala, S., On the fuzzy initial value problem, Fuzzy sets and systems, 24, 319-330, (1987) · Zbl 0643.34005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.